2017.1.3 (Tue) New year, I see, I listen, I think, I wish..

2017.1.3 (Tue) New year, I see, I listen, I think, I wish..

文章tashi » 週二 12月 27, 2016 11:44 pm

Hi All,

There will be the first meeting in our incoming 2017. Have you thought any about this?
I don't just what to discuss but also what we really face the new whole year.

But that's review together for the past year in session I:

Session I:

1. What's the best thing you've done in the past one year that you think you would reward yourself.

2. What's a pity for you that you think you should finish or let it happen but eventually came to nothing/not qualified?

3. What are big issues you've heard in the past one year around the world or Taiwan? Did they mean something to you?

4. During the past year did YOYO help you improving English? Please share a bit and propose any "to be better" points for this.

Then the session 2 will be about next year:

Session II.

1. Since it's a violently changing world, what do you think to happen in 2017? For you, for the city you live, for the country and for the world.

2. Despite we have too much desire to fulfill, if let you just pick one thing/one stuff to achieve, what would be that?
Someone said, measure what you care about. If you agree, would you setup a plan to execute it or maximize the chance to make it happen?

3. Try to recall the past years, see if you could find the best one of them. And next please try to estimate if next year
could be as good as it was or even better. If it's not possible, what's the reason?

4. Do you think your English could be better next year? what could be the reason?

5. If try to find one word/one sentence as a basic tone, the fundamental for the whole year, what would be that? For example, "family", "positive thinking", "health" and "be a yes man".


hmm......It seems hard for me to create simple questions......


**************************************************************************************
Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:50pm Discussion Session (40 mins)
7:50 ~ 8:10pm Summarization (20 mins)
8:10 ~ 8:25pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:25 ~ 9:05pm Discussion Session (40 mins)
9:05 ~ 9:25pm Summarization (20 mins)
9:25 ~ 9:30pm Concluding Remarks / Announcements
**************************************************************************************************************************************************

Remark:
1. To new friends/visitors, please prepare one to three mins of self-introduction.
2. To achieve good discussion experience and quality, please read through all content, questions and think about them in advance.
3. If you are interested in joining our regular meetings, currently the membership fee is NTD$1000 and it's basically a lifelong payment.
tashi
Member
 
文章: 109
註冊時間: 週二 11月 03, 2015 11:07 pm

回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 1 位訪客